# SDR HNAA2017092000321

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N609
- Make and model: Emb EMB-145ER
- Aircraft serial: 145069
- Aircraft time: 45,372 hours, 38,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74449
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE EMERGENCY EXIT DOOR UPPER LIGHT NOT ILLUMINATING. R&R EMERGENCY LIGHT AT LT EXIT DOOR IAW AMM TASK 33 50-14-000/400-801-A. P/N OFF 7444-9.
